MathSciNet Relay Station
MathSciNet bibliographic data
MR2557434 34B15
Jiang, Wei; Cui, Minggen Constructive proof for existence of nonlinear two-point boundary value problems. Appl. Math. Comput. 215 (2009), no. 5, 1937–1948.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement